# SDR CA151218002

- Difficulty date: December 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 3,251 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 0650019001
- Condition: Failed
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) LT & RT WING DOWN HOLD CAS MSGS.  AILERON, BANK CONTROL WAS EXTREMELY DIFFICULT. REPLACED AILERON SERVO.  FUNCTION TEST OF AUTOPILOT SYS COMPLETED. TESTED SERVICEABLE.
